# SDR CALA2024091602419

- Difficulty date: August 26, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STA 1445 AT STR 27 UNDER TIE DOWN FITTING, FOUND BRACKET CORRODED.   INSTALLED NEW BRACKET (SHEAR TIE) AT STA 1445 STR 27R UNDER TIE D OWN FITTING IAW B757-200 SRM 51-40-02-0G-0 PARA 7 ITEM D.
